# SDR VNAA2011083100023

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 16,476 hours, 16,498 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE BLEED YELLOW MESSAGE EN ROUTE FROM CLT TO SDF.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIR SYSTEM AND REMOVED, INSPECTED, CLEANED AND REINSTALLED THE FOLLOWING:  PIPS (PACK INLET PRESSURE SENSOR) TUBE, PIFS (PACK INLET FLOW SENSOR) TUBE AND PDPS (PACK DISCHARGE PRESSURE SENSOR) TUBE.  CHECKS WERE PERFORMED.  ALL WORK WAS ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
